# SDR UIEA2025011300041

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, BTW 10-3 O'CLOCK, V-GROOVE WITH CORROSION.( ENG 1, BTW 10-3 O'CLOCK, V-GROOVE WITH CORROSION. AREA WAS CLEANED. INITIALS MEASURES WERE PERFORMED. DAMAGES WERE BLEND OUT AND REWORKS WERE FOUND WITHIN ALLOWABLE LIMITS I.A.W. AMM TASK 72-33-00-206-001 REV 143 22AUG24 AND SRM 51-10-02-0G-0 REV 127 15DEC24. CORROSION WAS CLEAN OUT EVALUATED AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS. )
